advertisement
Question
Posted by: concerned mom | 2010/07/06

Clomid

I took Clomid 50mg from 29.06.2010, since yesterday I have been feeling nauseous and cramping. We have been off the pill since Nov 2009.

Another issue is that last year I had an ectopic pregnancy that was only discovered 7 weeks after the baby died.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

These are common side effects of Clomid. If you miss a period you should see your doctor immediately.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/07/08

These are common side effects of Clomid. If you miss a period you should see your doctor immediately.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement